# SDR FDEA202010192558

- Difficulty date: October 19, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,247 hours, 23,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST, EVALUATE FASTENER SPACING ON ATTACHMENT ANGLE AT BL 0 FWD OF FRAME AT STA 231.25.  REMOVED AND REPLACED CHORD AND INTERCOSTAL, PER DWG 141N8222 AND EA F-5310-T0357422.  TITLE;FUSELAGE-MAINFRAME-INTERCOSTAL, STA 273 TO 231, BL 0.
